# SDR CA140818014

- Difficulty date: August 18, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 21,580 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2760 · Drag Control System
- Part: Sensor
- Part number: 4145001001
- Condition: Failed
- Location: Spoilers
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) SPOILER FAULT AT ALTITUDE, FOLLOWED QRH PROCEDURE, NIL FIX. PAN PAN DECLARED WITH ATC.  RESOLUTION CARRIED OUT FIM 27-03-00-810-813-A. REPLACED PILOT INBD CONTROL-YOKE POSITION SENSOR AS PER AMM 27-66-01/401. CONTROL YOKE RIGGING AND OPS CHECK CARRIED OUT AS PER AMM 27-66-01-820-801-A.
